International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 3, Pages 545-550

On the general solution of a functional equation connected to sum form information measures on open domain—III

Pl. Kannappan and P. K. Sahoo

Faculty of Mathematics, University of Waterloo, Waterloo N2L 3G1, Ontario, Canada

Received 6 August 1985; Revised 30 April 1986

Copyright © 1986 Pl. Kannappan and P. K. Sahoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this series, this paper is devoted to the study of a functional equation connected with the characterization of weighted entropy and weighted entropy of degree β. Here, we find the general solution of the functional equation (2) on an open domain, without using 0-probability and 1-probability.